# SDR TRAX200800761

- Difficulty date: June 5, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- Aircraft time: 29,224 hours, 33,847 cycles
- System (JASC): 5240 · Service Doors
- Part: Linkage
- Condition: Obstructed
- Location: Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT CLOSE. FLT 4223.  REMOVED INSULATION FROM LINKAGE OPS CHECKED NORMAL PER JIC 52-40-10-OPT.  (B)
